# SDR DALA2016071005252

- Difficulty date: July 9, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 674 BETWEEN LONGERONS 25 & 26R .  FRAME REMOVED IAW SRM 51-41-02, 51-41-05 AND 51-41-03, REPAIRED IAW SRM 51-70-11 REPAIR 1 AND INSTALLED IAW SRM 51-41-02 AND 51-41-05.
